# SDR IPXA12671462

- Difficulty date: January 26, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 42,251 hours, 13,139 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587681
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK CARGO COMPARTMENT FLOOR PANEL ASSY LOWER SKIN AND CORE DAMAGE ABOUT 2.0" X 0.4" X 0.010" AT STA 959, LBL 20 CUT OUT THE LOWER SKIN AND CORE WITH DIMENSION LXW=3.1" X 1.0".  REPAIR IAW REV:52 SRM 53-00-50,  REPAIR GENERAL FIG 201 PARA 4D.
